Vol. 197, No. 2, 2001

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 273: 1
Vol. 272: 1  2
Vol. 271: 1  2
Vol. 270: 1  2
Vol. 269: 1  2
Vol. 268: 1  2
Vol. 267: 1  2
Vol. 266: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Representations of the braid group B3 and of SL(2,Z)

Imre Tuba and Hans Wenzl

Vol. 197 (2001), No. 2, 491–510
DOI: 10.2140/pjm.2001.197.491
Abstract
[an error occurred while processing this directive]

We give a complete classification of simple representations of the braid group B3 with dimension 5. As an application of our techniques, we also obtain nontrivial q-versions of some of Deligne’s formulas for dimensions of representations of exceptional Lie groups.

Milestones
Received: 1 June 1999
Published: 1 February 2001
Authors
Imre Tuba
University of California, San Diego
La Jolla, CA 92093-0112
Hans Wenzl
University of California, San Diego
La Jolla, CA 92093-0112